# SDR CALA9800954

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK AT OUTBOARD FORWARD RADIUS OF RT WING NR 2 FORWARD FLAP HINGE FAIRING RETAINING BRACKET.  THE BRACKET WAS REMOVED IAW SRM 51-30-2.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, 51-10-4, 51-10-2, AND 51-30-2.
